MAUDE Adverse Event Report: NUMED, INC. COVERED CP STENT; AORTIC STENT

NUMED, INC. COVERED CP STENT; AORTIC STENT
Model Number 427
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device has not been returned to numed for evaluation.From the report given to numed by the user facility, it stated that the physician inserted the device and then removed from the body to reposition.There is a specific warning in the instructions for use that states; " pulling the covered stent back through the introducer and/or hemostasis valve may cause the covering to catch and tear off of the stent." this is likely what happened in this instance to cause the covering to loosen from the stent.
 
Event or Problem Description
As per the report from (b)(6): "physician went into the body with the unmounted stent on a bib balloon, and removed the stent from the body to reposition.It was then noticed that the covering was starting to come off the stent.Physician decided not to re-enter the body with this stent, then opened a pre mounted cp stent in the same size which was deployed without incident.".

Brand Name
COVERED CP STENT
Common Device Name
AORTIC STENT
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key6311655
Report Number1318694-2017-00004
Device Sequence Number1159774
Product Code PNF
UDI-Device Identifier04046964898921
UDI-Public04046964898921
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2021
Device Model Number427
Device Catalogue NumberCVRDCP8Z45
Device Lot NumberCCP-0658
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2017
Initial Report FDA Received Date02/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 YR
Patient Weight58